# SDR 2005FA0000237

- Difficulty date: October 26, 2004
- Submitted: March 8, 2005
- Operation: General aviation
- Aircraft: N796WW
- Make and model: Cessna 172S
- Aircraft serial: 172S8635
- Engine: Lyc IO360A1A
- Propeller: Mcauly 1A170E
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05522311
- Condition: Cracked
- Location: Spinner
- Part time: 393 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION OF THE PROPELLER, CRACKS NOTED AROUND ALL BOLT HOLES OF THE FWD BULKHEAD. (K)
